Creatine

Discussion in 'Show Off' started by Ephoe28, Sep 4, 2007.

  1. Ephoe28

    Ephoe28 New Member

    Joined:
    Jun 4, 2007
    Messages:
    39
    Albums:
    1
    Likes Received:
    0
    Gender:
    Male
    I saw that there were a couple threads on this already, but nothing that was dealing with my....dilemma...Well, this is my first year of college and I recently found that I love going to the gym and I thought, well, if i'm going for it, might as well go balls to the wall and figured I'd try creatine too, in a sad attempt at improving my body. So I went to Walmart *bad choice* and bought this creatine. The next day I went to workout in the morning and afterwards I did the creatine as it said on the package *a double dose for the loading days* afterwards i didn't feel too great, but went to breakfast with some friends and figured that would help. After breakfast on my walk back to my dorm I started to get that feeling you get right before you throw up...everyone knows the feeling, head gets hot, it seems like ur throat is really hot and ur run low on saliva kinda...anyways, i hurried to my room nd put a cold towel on my head and felt decent again... Then i took a shower and was getting ready to leave for class when all of a sudden i had the same throwing up feeling again. The problem was that I had to be in class in 10 minutes and didn't have time to keep fighting it off and didn't want to risk barfing in class, so i let it come up *i didn't induce the vomiting*. Afterwards i felt fine, went to class etc. The next day I worked out later in the day *5ish* and ate before the workout thinking this would help. Afterwards, I tried the creatine again *I mixed it with apple juice, my RA said it would help* and didn't feel as bad. I was getting ready to go to a party and then i felt the ill feeling again. I kinda went along and was right about to leave campus w/them and decided i better not. I didn't end up throwing up, but came close to it. SOOOOO

    my question is, is this typical in any way? Is it simply the fact that it was a double serving *as i was instructed to take*? or was it because I didn't go for the most expensive stuff...? Btw, it's fruit punch flavored, and now i can never drink fruit punch again:rolleyes:. I quit taking it and for now don't plan on taking it anymore *my best friend who is a swimmer went on and on about how it's not right* not to mention i figure my body doesn't like it, i should listen. BUT WHAT'S THE DEAL?!?

    Sry for the long post...I thought all details would help.
     
  2. D_Gunther Snotpole

    D_Gunther Snotpole Account Disabled

    Joined:
    Oct 3, 2005
    Messages:
    14,610
    Likes Received:
    5
    I've never heard of so extraordinary a reaction to creatine.
    But ... some people die after eating a peanut.
    I'd be very careful.
    Why don't you talk to someone who works in a store that places great focus on bodybuilding supplements?
     
  3. Naughty bhoy

    Naughty bhoy Member

    Joined:
    Aug 20, 2007
    Messages:
    148
    Albums:
    1
    Likes Received:
    0
    Gender:
    Male
    Location:
    In my hood LOL
    First of all,i never took creatine and i was really into bodybuilding from 1997-2000.Anyway,i have many friends who took creatine monohydrate and really didnt have any kind of problems and they were heavy users of it.Do you know there are some things you shouldnt take while you are consuming creatine like caffeine cause of its diuretical effects and the list goes on and on.
    Who knows maybe it was really a bad product,maybe you are too sensitive,actually you could only figure that out if you go with it for a couple more times and stick to the right food and drink intake.

    Peace
     
  4. Wrey

    Wrey New Member

    Joined:
    Jan 9, 2007
    Messages:
    552
    Likes Received:
    6
    I have had creatine monohydrate give me the 'bad time on the can' syndrome, but never have I had it make me want to vomit.

    If the product you are using has you on a 'loading' cycle to begin with, then it is creatine monohydrate = OLD SCHOOL!

    I use a product I buy at GNC called NOS Blast by Precision Engineered. No load up cycle and the creatine is creatine ester phosphate. I love it. There are more expensive brands, but the majority of them require you to also purchase other products to make a complete supplement regimine = $$$$$$$$$$$$$$$$$$$

    B.T.W. The vomit feeling you got could also be from overdoing your workout. This is VERY common and anyone who has gotten the gym bug has puked at least once in the gym bathroom. :redface:
     
  5. Industrialsize

    Staff Member Moderator Gold Member

    Joined:
    Dec 23, 2006
    Messages:
    24,285
    Albums:
    2
    Likes Received:
    2,148
    Gender:
    Male
    Location:
    United States
  6. Ephoe28

    Ephoe28 New Member

    Joined:
    Jun 4, 2007
    Messages:
    39
    Albums:
    1
    Likes Received:
    0
    Gender:
    Male
    Cool, thanks guys, I think i'm going to go a little while without it just because everyone's like, why are u cheating and not doing it naturally *and yes, i explained that it was natural, something your body naturally produced* but I think i'm going to lay off of it for atleast a month and if I do get more, I'm not getting the same stuff, I really think it was more of the fake flavor of fruit punch that tasted rubbery.

    btw, another reason i'm not too concerned with it right now is I'm also trying to lower my %body fat. My main goal is to be close to a 6-pack by Christmas. Right now I go to the gym about 5 times a week.
     
  7. buffbaldy

    buffbaldy New Member

    Joined:
    Jun 13, 2006
    Messages:
    898
    Albums:
    1
    Likes Received:
    17
    Gender:
    Male
    Location:
    upstate NY
    I have used creatine off and on for three months at a time. I use chewable tabs, take two about an hour before a workout 2.5 grams each and take a big glass of water or it will upset your stomach. I find it really works well as a volumizer, but it adds water weight, i also take tribulus 750 mg a day as well and together I jumped from 225 on the bench for 10 up to 250 for 8 within a month, but you have to watch for tears in the muscles. I developed this in my bicep but man my biceps were up to 17.5, but you get over confident as it increases insulin metabolism as well and give great eneergy push but you must work out with caustion not to move up too fast!! I have a 47 chest 36 waist 17 arms, thick delts and wide lats.
     
  8. hairyman101

    hairyman101 New Member

    Joined:
    Jul 4, 2006
    Messages:
    990
    Albums:
    3
    Likes Received:
    246
    Gender:
    Male
  9. hairyman101

    hairyman101 New Member

    Joined:
    Jul 4, 2006
    Messages:
    990
    Albums:
    3
    Likes Received:
    246
    Gender:
    Male
  10. gcbenji0

    gcbenji0 Member

    Joined:
    Jun 20, 2007
    Messages:
    453
    Albums:
    1
    Likes Received:
    2
    Gender:
    Male
    Location:
    Los Angeles
    yeah whenever you have to braf (for whatever reason) its best to just go do it and you'll feel better instantly.
     
  11. Ephoe28

    Ephoe28 New Member

    Joined:
    Jun 4, 2007
    Messages:
    39
    Albums:
    1
    Likes Received:
    0
    Gender:
    Male
    Thanks HM, that site REALLY helped. It actually talked me into trying it again haha. I'm going to get a different product though.
     
  12. Jimma

    Jimma New Member

    Joined:
    Aug 7, 2007
    Messages:
    2
    Likes Received:
    0
    Gender:
    Male
    Location:
    Bay Area
    Just to add my two cents to this - in life it what you want that matters - if you working out because it what you want meaning the final product (your mental state of being) verse doing it to please some one else then go for it but all things in moderation.

    It is best also to find a friend to work out with so that he/she can help to motivate you on those days when you are not really into it.

    Last thought - be careful on doing to much of any thing - give your body time to adjust and always if possible - when not sure ask some one as you did here.

    Good luck in all your endevors,

    Jimma
     
  13. D_Neeson Niceone

    D_Neeson Niceone New Member

    Joined:
    Jun 26, 2006
    Messages:
    351
    Likes Received:
    3
    I think you might be dehydrated
     
  14. cofrader

    cofrader Member

    Joined:
    May 2, 2006
    Messages:
    485
    Albums:
    1
    Likes Received:
    7
    Gender:
    Male
    Location:
    Earth(mostly)
    1) Find yourserf a good doctor and make some heart and blood tests and schedule to see how this thing is affecting you.
    Ask him for a diet to help your development, those things have what you your body can't create, the rest is on your diet.
    2) The dose. Those thinghs are really hard to digest by the body maybe that was too much for your system. Perhaps you could start with a small dose and increment it.

    I guess that you are not allergic to anything, if not you wouldn't be writing this.

    Try to buy those things only on the pharmacy. They know about drugs and they keep them correctly. And they can give you some advice.
     
Draft saved Draft deleted